Optimal schemes for discrete distribution estimation under locally differential privacy. Ye, M. & Barg, A. IEEE Trans. Inform. Theory, 64(8):5662–5676, 2018.
Paper doi bibtex @article{YeB18,
author = {Ye, Min and Barg, Alexander},
journal = {IEEE Trans. Inform. Theory},
number = {8},
pages = {5662--5676},
title = {Optimal schemes for discrete distribution estimation
under locally differential privacy},
volume = {64},
year = {2018},
doi = {10.1109/TIT.2018.2809790},
issn = {0018-9448},
url = {https://doi.org/10.1109/TIT.2018.2809790},
}